Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Abdominal pains, headaches, light discharge, wrong consumption of birth pills

i recently finished my periods and i have been taking femiplan daily pills . no intercourse yet and i happened to confuse the second row and took the pills for two days in reverse. can i be pregnant? i have started having abdominal pains and light coloured discharge and frequent headaches . i have also realised that i have gained weight! what could be the problem?
Asked On : Mon, 30 Apr 2012
Answers:  2 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
If the pack contains placebo/iron tablets for last days of the cycle and you have taken for 2 days these tablets then you are not protected .
pain and light colored may be indicative of break through bleeding .
please consult gynecologist and get a check up and follow advice .
Answered: Mon, 30 Apr 2012
I find this answer helpful
General & Family Physician Dr. Roshni Agarwal's  Response
hello madam,
welcome to healthcaremagic,

since you had your periods recently and had not had any intercourse there is hardly any chance of pregnancy.still if you have any doubt you can always go for an easy home done pregnancy test to confirm yourself.
the mistake you have done is taking two pills in reverse order.not a mistake at all. there is no problem if you take few pills in reverse. the composition of the 21 pills in the pack is the same.

kindly show to a physician for your symptoms or take some symptomatic treatment.
i hope you will get well soon .
Answered: Tue, 1 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor